# SDR HALA2018092500434

- Difficulty date: September 23, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 536 hours, 107 cycles
- System (JASC): 7430 · Ignition Switching
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB ENG 2 IGN A FAULT. PERFORMED TASK 74-00-00-810-830-A. NO FAULTS NOTED ON GROUND. OK FOR SERVICE. ENG RUN ON GROUND FOUR TIMES ALL START SUCCESSFUL.
